Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can I use ayurvedic powder for concealing my thin hairs on scalp ?

Can I use ayurvedic powder for concealing my thin hairs on scalp?? I have an ayurvedic powder called amlaki rasayan which I am taking orally for hair growth . In that ayurvedic powder some other ayurvedic poeders are also added in small quantity. The colour of the powder matches my hair colour and can work as a good concealer (if it does not harm my scalp). I can t afford to buy expensive hair fibres. I don t have patchy baldness ..its like less hair that make my scalp visible. Please ans me..... Can I apply it or will it be harmful??? Additional information- My age is 20. I am a female. My hairs are not falling since an year. Only 20-40 hairs or less fall per day. Only problem is that the hairs that I lost in the centre of my scalp have not grown back leaving my scalp visible. I am taking that ayurvedic powder and other ayurvedic medicine for hairs orally after doctor s prescription since 20 days. If you can suggest another home made concealer...????? Thanks :)
Asked On : Thu, 22 Sep 2011
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
Now a days even ayurvedic preparations also contains some other ingredients for colors so use with due precautions.
Take high protein nourishing diet.
Take Iron capsules,vit A,D, and E.
Use branded hair oil and shampoo.
Avoid stress and tension.
Go for some hormonal tests.
ok and bye.
Answered: Fri, 23 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Thanks for query,
Now a days even ayurvedic preparations also contains some other ingredients for colors so use with due precautions.
Take high protein nourishing diet.
Take Iron capsules,vit A,D, and E.
Use branded hair oil and shampoo.
Avoid stress and tension.
Go for some hormonal tests.
ok and bye.
Answered: Fri, 23 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor